09-01-2003, 10:43 PM #1
durabolin ... what kind of anti-es ?
i took a cycle of durabolin before and had alot of bloating in the face, and someone told me about an anti-es for that type of AS but i cant remember and ive tried searching for it but i cant seem to come across it ! anybody know what could keep the bloating off while on durabolin and how much of it for...say 400mg/week ?
09-02-2003, 12:11 AM #2
Anti-e's mean nolvadex or tamoxafin. Thats what your asking right. If estrogen is causing the puffiness and bloating then yes it will help, but usually that is used for gyno. Personally, I think a diuretic would do you more good if your holding water. Just my opinion
09-02-2003, 01:25 AM #3
unless its progesterone gyno then you need bromo.
09-02-2003, 02:17 AM #4Originally Posted by symatech
my recommendation is to take both.
09-02-2003, 08:42 AM #5
im not going to be taking large amounts of this ! i just wanted to know what type of anti-es to take with deca because what i heard is that the bloating and other estrogen related symtoms forms in a different way than it forms in like tests !
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)